# SDR SWIA200110142

- Difficulty date: August 28, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N497SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 943 hours, 771 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 1159
- Condition: Malfunctioned
- Location: Nr 2 Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILER (GROUND) RED MESSAGE ON TAKE OFF. REMOVE AND REPLACE NR 2 SECU IAW CRJ MM 27-61-05.  OPS CHECK GOOD.
